Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 190, NWS Lubbock, TX

June 12, 2012Childress County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 12, 2012, 8:17 AM CDT for Childress County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2012, 8:17 AM CDT (13:17 UTC)
Expired
Jun 12, 2012, 8:45 AM CDT
In force
28 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

County Childress County, TX

The radar

The Altus AFB radar (KFDR), 107 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.3 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-396 J/kg
Mixed-layer LCL
1386 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WUUS54 KLUB 121317
SVRLUB
TXC075-121345-
/O.NEW.KLUB.SV.W.0190.120612T1317Z-120612T1345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
817 AM CDT TUE JUN 12 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 845 AM CDT

* AT 815 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTH OF CHILDRESS...AND MOVING EAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE KIRKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

&&

LAT...LON 3474 10002 3435 9999 3431 10000 3431 10005
      3439 10041 3473 10039
TIME...MOT...LOC 1317Z 278DEG 37KT 3455 10024

$$

JWL
2 follow-up statements
898 
WWUS54 KLUB 121331
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
831 AM CDT TUE JUN 12 2012

TXC075-121345-
/O.CON.KLUB.SV.W.0190.000000T0000Z-120612T1345Z/
CHILDRESS TX-
831 AM CDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHILDRESS
COUNTY UNTIL 845 AM CDT...

AT 828 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12 MILES
SOUTHWEST OF DODSON...OR 16 MILES NORTH OF CHILDRESS...MOVING
NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN CHILDRESS COUNTY INCLUDING      
  HIGHWAY 62 WEST OF HOLLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IN ADDITION...TORRENTIAL DOWNPOURS WILL BE POSSIBLE WITH THIS STORM 
WHICH COULD CAUSE FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. 

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3474 10002 3436 9999 3431 10000 3431 10006
      3440 10041 3443 10041 3473 10034
TIME...MOT...LOC 1330Z 233DEG 28KT 3465 10015

$$

JWL
146 
WWUS54 KLUB 121340
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
840 AM CDT TUE JUN 12 2012

TXC075-121348-
/O.EXP.KLUB.SV.W.0190.000000T0000Z-120612T1345Z/
CHILDRESS TX-
840 AM CDT TUE JUN 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR CHILDRESS COUNTY WILL EXPIRE
AT 845 AM CDT...

THE THUNDERSTORM WHICH PROMPTED THE WARNING CONTINUES TO WEAKEN  
BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO 
LIFE OR PROPERTY.
 
HOWEVER GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAINFALL IS STILL 
POSSIBLE WITH THIS THUNDERSTORM AS IT MOVES ACROSS EASTERN CHILDRESS 
COUNTY.

MOTORISTS ALONG HIGHWAY 62 WEST OF HOLLIS WILL ENCOUNTER VERY HEAVY 
RAINFALL...REDUCED VISIBILITY AND POSSIBLY SOME SMALL HAIL. 

LAT...LON 3474 10002 3436 9999 3431 10000 3431 10006
      3440 10041 3443 10041 3473 10034
TIME...MOT...LOC 1338Z 236DEG 27KT 3467 10009

$$

JWL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:51 AM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 12, 6:51 AM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
651 AM CDT TUE JUN 12 2012

.AVIATION...
THUNDERSTORM CLUSTER CROSSING SOUTHERN PANHANDLE WILL BE IN
POSITION TO AFFECT KCDS THROUGH AT LEAST 16Z. ADDED TEMPO TSRA
THERE. OUTFLOW WIND GUSTS MOVING THROUGH KLBB WITH AN MVFR CLOUD
LAYER SHOULD DECREASE BY MID MORNING. MAJORITY SOLUTIONS PAINT
THUNDER DEVELOPING VICINITY KLBB BY MIDDAY...ADDED TEMPO. RMCQUEEN

&&

.PREV DISCUSSION... /ISSUED 427 AM CDT TUE JUN 12 2012/

SHORT TERM...
INITIAL CONVECTIVE COMPLEX SLOWLY GATHERING FROM EASTERN NEW MEXICO
INTO THE SOUTHWEST TEXAS PANHANDLE EARLY THIS MORNING. GROWTH HAS
BEEN SLOWED BY RELATIVELY LOW DEWPOINT TEMPERATURES IN THIS AREA...
BUT HAS PERSISTED IN SPITE AS DISTURBANCE TRAVERSES SOUTHERN ROCKIES
AND HIGH PLAINS AREA. MOST SHORT TERM SOLUTIONS INCREASE THE
COVERAGE OF THIS MCS THROUGH AROUND DAYBREAK AS IT ENCOUNTERS MORE
FAVORABLE MOIST AND UNSTABLE EASTERLY COMPONENT AIRMASS OVER THE
EXTREME SOUTHERN PANHANDLE...NORTH CENTRAL SOUTH PLAINS...AND INTO
THE ROLLING PLAINS.

WE ARE INCLINED TO ACCEPT SOME OF THIS PLAN...HOWEVER WE HAVE TO
HOLD ON TO SOME POTENTIAL FOR THE ALTERNATIVE SCENARIO THAT MCS
SIMPLY WEAKENS LATER IN THE MORNING PROBABLY UNABLE TO TAP INTO THE
RICH JUICE LYING JUST TO THE SOUTH. AS SUCH...WE HAVE INCREASED
THUNDERSTORMS THIS MORNING INTO LIKELY CATEGORY FOR NORTH-NORTHWEST
AREAS WHILE RETAINING CHANCES FURTHER SOUTH AND EAST. THIS SYSTEM
LIKELY WILL LAY OUT AN OUTFLOW TO THE SOUTH AND WEST LATER THIS
MORNING WHICH WILL FAVOR DEVELOPMENT LATER TODAY THOSE AREAS. THIS
PLAN ALREADY DEALT WITH BY PREVIOUS FORECAST SO ONLY MINOR CHANGES.

ANOTHER DISTURBANCE IS EXPECTED TO EMERGE FROM SOUTHERN ROCKIES
LATER TODAY AND TONIGHT PULLING ADDITIONAL CONVECTIVE SYSTEMS
EAST-SOUTHEAST INTO OUR AREA. AS ALREADY NOTED...EACH OF THESE
SYSTEMS WILL HAVE SIGNIFICANT INFLUENCE ON ADDITIONAL DEVELOPMENT SO
CONFIDENCE IN COVERAGE QUICKLY BREAKS DOWN BY TONIGHT. BUT...PATTERN
APPEARS SUPPORTIVE OF THUNDERSTORM CLUSTERS WITH MODERATELY HIGH
CAPES ON THE ORDER OF 1500-2500 J/KG AND BULK-RICHARDSON MAGNITUDES
NEAR OR OVER 50KTS AND A MENTIONABLE SEVERE THREAT. LOWER LIFTED
CONDENSATION LEVELS LATER TODAY MAY LEAD TO ISOLATED TORNADO THREAT
AS WELL. OTHER CHANGES TOWARDS SLIGHTLY HIGHER THUNDER COVERAGE
OVERNIGHT AND INCREASED CLOUD COVER. RMCQUEEN

LONG TERM...
FROM MID WEEK THROUGH THE WEEKEND COULD SEE AN ACTIVE DRYLINE
ALTHOUGH HIGH UNCERTAINTY REMAINS FURTHER OUT IN THE FORECAST.

LINGERING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE
AREA AND ESPECIALLY THE ROLLING PLAINS WEDNESDAY MORNING AFTER
DAYBREAK. THE SHORT WAVE WILL STILL POSSIBLY BE OVER OR JUST EAST
OF THE AREA BY THIS TIME. BRIEF SHORT WAVE RIDGING WILL THEN MOVE
OVERHEAD WITH A WEAK EMBEDDED IMPULSE FOR WEDNESDAY EVENING. MOST
MODELS DEVELOP DRYLINE CONVECTION WEDNESDAY AFTERNOON AND EVENING
NEAR THE STATE LINE. HOWEVER...OLD BOUNDARIES FROM TUESDAY
CONVECTION MAY PLAY A LARGE ROLE IN LOCATION OF CONVECTIVE
INITIATION. THESE OLDER BOUNDARIES MAY ALSO PREVENT LOW LEVEL
MOISTURE LEVELS FROM INCREASING AS MUCH AS THE MODELS ARE
DEPICTING. IF MOISTURE DOES INCREASE ENOUGH THERE COULD BE
UNCAPPED AIR WITH INSTABILITY VALUES EXCEEDING 2000 J/KG. MOISTURE
MAY ALSO BE CONTINUING TO STREAM OVER THE AREA FROM THE PACIFIC IN
THE MONSOONAL TYPE FLOW CURRENTLY SEEN IN WATER VAPOR IMAGERY.
SIGNIFICANT HEIGHT FALLS WILL NOT OCCUR UNTIL EARLY THURSDAY
MORNING. BUT A LOW LEVEL JET WILL STRENGTHEN AND MAY BRING SOME
LIFT OVER THE AREA DURING THE EVENING.

THURSDAY MAY ALSO BE ANOTHER DECENT CHANCE OF DRYLINE CONVECTION.
A TROUGH WILL DIG INTO THE SOUTHWEST US WITH MID AND UPPER FLOW
TURNING SOUTHWESTERLY OVER WEST TEXAS BUT THIS FLOW WILL BECOME
WEAKER. THE INSTABILITY SITUATION WILL BE THE SAME FOR THURSDAY
WITH POTENTIALLY UNCAPPED AIR AND LARGE INSTABILITY. DETAILS THEN
BECOME SKETCHY FROM FRIDAY THROUGH THE WEEKEND WITH THE WESTERN
CONUS TROUGH MOVING OFFSHORE AND A RIDGE BUILDING OVER THE EASTERN
CONUS. AFTERNOON CONVECTION MAY BE A THREAT EACH DAY OUT WEST OFF
THE HIGHER TERRAIN UNDER FAVORABLE LOW LEVEL SOUTHEASTERLY FLOW. JDV

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        82  63  90  64  93 /  60  50  30  30  20
TULIA         77  64  90  64  92 /  60  50  30  20  20
PLAINVIEW     84  64  91  65  92 /  60  50  30  20  20
LEVELLAND     89  66  94  67  94 /  40  50  30  20  20
LUBBOCK       88  66  93  68  94 /  40  50  30  20  20
DENVER CITY   93  66  95  70  94 /  40  40  30  30  20
BROWNFIELD    92  68  94  70  94 /  40  40  30  20  20
CHILDRESS     84  68  91  72  91 /  50  50  30  20  20
SPUR          90  67  93  70  94 /  50  50  20  20  20
ASPERMONT     95  71  95  73  97 /  30  50  20  20  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/05
Hazardous weather outlook, Jun 12, 5:04 AM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
504 AM CDT TUE JUN 12 2012

TXZ021>044-131015-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
504 AM CDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

SEVERAL CLUSTERS OF SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS
THE REGION TODAY AND TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS
WILL BE THE PRIMARY THREATS...BUT THESE STORMS ALSO WILL POSE A RISK
FOR ISOLATED TORNADOES AND MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SLIGHT CHANCE OF SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER MUCH
OF THE AREA DURING THE AFTERNOON AND EVENINGS FROM WEDNESDAY
THROUGH SUNDAY...WITH LARGE HAIL AND DAMAGING WIND GUSTS THE
PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 12, 3:53 AM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
353 AM CDT TUE JUN 12 2012

TXZ021-120930-
PARMER-
353 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM
APPROACHING NORTHERN PARMER COUNTY...

AT 351 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTHWEST OF FRIONA...OR 7 MILES NORTH
OF RHEA...MOVING SOUTHEAST AT 25 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3475 10252 3474 10252 3444 10261 3468 10303
      3474 10303
TIME...MOT...LOC 0852Z 298DEG 32KT 3484 10295

05
Special weather statement, Jun 12, 4:42 AM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
442 AM CDT TUE JUN 12 2012

TXZ021-022-121030-
CASTRO-PARMER-
442 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM MOVING
FROM NORTHERN PARMER INTO WESTERN CASTRO COUNTIES...

AT 441 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTH OF FRIONA...MOVING SOUTHEAST AT 20
MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3475 10217 3437 10242 3467 10289 3475 10283
TIME...MOT...LOC 0942Z 303DEG 18KT 3470 10274

05
Special weather statement, Jun 12, 5:27 AM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
527 AM CDT TUE JUN 12 2012

TXZ022-023-121115-
CASTRO-SWISHER-
527 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM MOVING
FROM NORTHERN CASTRO COUNTY INTO SWISHER COUNTY...

AT 523 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 24 MILES WEST OF TULIA...MOVING EAST AT 35 MPH.
THIS STORM ALSO MAY AFFECT HAPPY AND NAZARETH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3475 10154 3432 10175 3452 10229 3475 10222
      3475 10157
TIME...MOT...LOC 1025Z 291DEG 29KT 3463 10216

05
Local storm report, Jun 12, 6:03 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
603 AM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     TSTM WND GST     2 ENE TULIA             34.55N 101.74W
06/12/2012  M63 MPH          SWISHER            TX   MESONET

            MEASURED BY THE TEXAS TECH UNIVERSITY MESONET

&&

EVENT NUMBER LUB1200295

JDV
Local storm report, Jun 12, 6:24 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
624 AM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     TSTM WND GST     2 ENE TULIA             34.55N 101.74W
06/12/2012  M59 MPH          SWISHER            TX   MESONET

            MEASURED BY THE TEXAS TECH UNIVERSITY MESONET

&&

EVENT NUMBER LUB1200296

JDV
Special weather statement, Jun 12, 6:48 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
648 AM CDT TUE JUN 12 2012

TXZ023>025-030-031-121230-
BRISCOE-FLOYD-HALL-MOTLEY-SWISHER-
648 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM CROSSING
THROUGH BRISCOE AND SWISHER COUNTIES...WITH OUTFLOW WIND GUSTS
SPREADING INTO HALL....NORTHERN FLOYD...AND NORTHERN HALE COUNTIES...

AT 644 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF SILVERTON...MOVING EAST AT 25
MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3421 10089 3436 10156 3475 10160 3475 10066
TIME...MOT...LOC 1147Z 276DEG 23KT 3459 10132

05

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 10:49 PM CDTSpecial Weather StatementLUBStonewall26 min
Jun 11, 11:13 PM CDTSpecial Weather StatementLUBStonewall32 min
Jun 12, 12:46 AM CDTSpecial Weather StatementLUBKent44 min
Jun 12, 3:53 AM CDTSpecial Weather StatementLUBParmer37 min
Jun 12, 4:42 AM CDTSpecial Weather StatementLUBParmer48 min
Jun 12, 5:27 AM CDTSpecial Weather StatementLUBCastro, Swisher48 min
Jun 12, 6:03 AM CDTSevere Thunderstorm WarningLUBBriscoe, Castro, Swisher42 min
Jun 12, 6:48 AM CDTSpecial Weather StatementLUBBriscoe42 min
Jun 12, 7:14 AM CDTSevere Thunderstorm WarningLUBBriscoe, Hall61 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.